# SDR CALA2013081390387

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,212 hours, 14,005 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA317812D
- Condition: Faulty
- Location: Apu Fuel Shutoff
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED AN APU FAULT LIGHT AND APU FUEL VALVE EICAS ON APU SHUTDOWN.  R & R APU FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-25-02.  CHECKS GOOD.
